| Model Number |
610-0210011-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed an "ecg monitoring failure" and a "ecg disabled" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During investigation of the device to determine root cause, the technician observed physical damages to the monitor board ecg shield consistent with mis-handling.The monitor board was replaced.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.